Answer to your Question

Question: About four months ago i went on a month long binge on concerta, ridalin, prozac, and lexapro. How might of this affected me?

Submitted on: December 30, 2008

Answered By: Addiction Specialist
Answer: When used not as prescribed these drugs can have some adverse effects. It is important to tell the physician who has been prescribing you the medications that you were using them more often than prescribed and they will be able to assess what work up needs to be done based on your history, symptoms, and other factors.

Answered on: January 26, 2009

Share us with your family and friends!

The material of this web site is provided for informational purposes only. We do not provide medical advice, diagnosis or treatment; or legal, financial or any other professional services advice.
See additional information.
Use of this site is subject to our Terms of Use and Privacy Policy.